Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sufering from bed sores, Please advise

My father aged 77 is bed ridden after he fell slipped in bathroom. He is diabetic. Now he is sufering from bed sores (pressure sore in his buttok). We see a pus kind of liquid coming from the sore. What kind of medication should be given to him? Please advise. Thanks Sandhya
Asked On : Tue, 22 Jun 2010
Answers:  2 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sandhya;
welcome to HealthcareMagic
Pus coming from a bed sore is a sign of infection ;as your father is bed ridden please get a doctor to see him.He will require regular dressing & cleaning of the bed sore & also a antibiotic to control & cure the infection.
Wish him a speedy recovery.
Answered: Sat, 2 Apr 2011
I find this answer helpful
  User's Response
Hi, Bed sores are usually due to pressure on that part. so see that he doesn't get much pressure on that part. Use airbed or water bed. Good nursing care is required with antibiotics. His blood sugar should be well controlled.
Answered: Sun, 3 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor